# SDR DXTA2025090404803

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 15,783 hours, 12,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 2277
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ABOVE MAIN DOOR AND DROP AISLE LIGHTING FORWARD IS OFF WITH MAIN BATTERY CONNECTED AND EMER LTS SWITCH ON CORRECTIVE ACTION: TROUBLE SHOT TO FWD EMERGENCY BATTERY, REMOVED DEFECTIVE BATTERY AND INSTALLED CUSTOMER SUPPUED REPAIRED BATTERY. POST MX OPS CHECKS FAILED,  FWD EMERGENCY LIGHTS DIDN'T WORK. VERIFIED 28 VOLT AT PC038 PIN 7, GND PINS 8&9 AND GND PROVIDED BY EMER ON SWITCH,  ALL CHECKED GOOD. FOUND THAT BATTERY WAS COMPLETELY DRAINED, CHARGED BATTERY AND REINSTALLED. OPS CHECKED GOOD. REF WDM 33-50-01 AND AMM 33-50-00.
